# SDR UIEA2019052804331

- Difficulty date: May 25, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 88,963 hours, 22,921 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED WIRES @ LT OF FWD CARGO STA. 390 & 632( REPAIRED TWO BROKEN WIRES AT LT OF THE FWD CARGO COMP AT STA 390 AND STA 632 IAW SWPM 20-10-13. PERFORMED SATISFACTORY OPS CHECK OF HEATER TAPE IAW AMM 30-71-00 AND PERFORMED SATISFACTORY OPS CHECK OF FWD RACK SUPPLY FAN IAW AMM 21-58-06. )
